# SDR DHL2005805579

- Difficulty date: March 18, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FITTING CRACKED 0.500 STA 798.000 RBL 25.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW FITTING (AL7075-T651) IAW DRAWING 4751820.  PERFORMED NDT INSP IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
